Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Toddler with red rash on the upper body, dry skin with soreness, irritation. What can be done?

hi, my daughter who is only 2 years old (soon 3) , has formed a rash of red bumps on the upper body. her skin is dry, this has only just started to happen and has only appeared in the last few months. her neck , stomach , back and chest are covered in the rash. her skin looks soar and irritated. she is from a black caribbean background, if that helps. thank you
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello sir/madam,
I am highly concerned of your daughter having rash in upper body. As it has developed over last few months period and dryness of skin, indicate that rash is probably allergic in nature. You should apply plenty of moisturiser after having completely drying the skin after bath. Of course anti histaminic drugs, and calamine lotion application are useful after consulting your pediatrician. Hope your daughter achieves speedy recovery. Thank you.
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor